Wentworth-Douglass Hospital
(603) 742-5252
Decrease (-) Restore Default Increase (+) font size
Physicians
Pay Your Bill Online
Pricing Estimates
Financial Assistance
Health Library
Health Insurance Marketplace Assistance
Interpreter and Communication Services
Surgery Preparation
Medical Records
Accountable Care Organization
Advance Directives
Clinical Research & Trials
Food and Nutrition Services

Poison provided by

Articles 1-10 of 18 currently displayed. Use the Search, Topic and A-Z options below to refine your search further.
Search Articles*   Within Current Results
  Search Tips   Search Health Information

Complete Index | Disease & Conditions | Injury | Nutrition | Poison | Special Topic | Surgery | Symptoms | Medical Tests
All

[0-9]  A  B  C  D  E  F  G  H  I  J  K  L  M  N  O  P  Q  R  S  T  U  V  W  X  Y  Z  

Health Illustrated Encyclopedia Acetaminophen and codeine overdose 02/03/2009
Acetaminophen (Tylenol) and codeine is a prescription pain medicine. It is a narcotic, which means it has the potential to relieve pain while making you feel sleepy. Acetaminophen and codeine overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication. This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
Health Illustrated Encyclopedia Acetaminophen overdose 02/03/2009
Tylenol overdose; Paracetamol overdose Poisonous Ingredient: Where Found: Acetaminophen is found in a variety of over-the-counter and prescription pain relievers.
Health Illustrated Encyclopedia Acetone poisoning 02/03/2009
Dimethyl formaldehyde poisoning; Dimethyl ketone poisoning; Nail polish remover poisoning Poisonous Ingredient: Acetone; Dimethyl formaldehyde; Dimethyl ketone Where Found: Fingernail polish remover Some cleaning solutions Some glues, including rubber cement Some lacquers Note: This list may not be all inclusive.
Health Illustrated Encyclopedia Adrenergic bronchodilator overdose 02/03/2009
Adrenergic bronchodilators are inhaled medicines that help open up the air passages. They are used to treat asthma and chronic bronchitis. Adrenergic bronchodilator overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication. This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
Health Illustrated Encyclopedia Aftershaves 02/09/2009
Aftershave is a lotion, gel, or liquid applied to the face after shaving. It is often used by men. This article discusses the harmful effects from swallowing aftershave products. This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222. Poisonous Ingredient: Ethyl alcohol Isopropyl alcohol (isopropanol) Note: This list may not be all-inclusive.
Health Illustrated Encyclopedia Aloe 02/09/2009
Skin and sunburn treatments Poisonous Ingredient: Aloe Aloin Where Found: Aloe is found in many different products, including: Burn medications Cosmetics Hand creams Symptoms: Breathing difficulty (from breathing in the substance) Diarrhea Loss of vision Rash Severe abdominal pain Skin irritation Throat swelling (which may also cause breathing difficulty) Vomiting Home Treatment: Stop using the product.
Health Illustrated Encyclopedia Aminophylline overdose 02/03/2009
Aminophylline or theophylline are medicines used to prevent and treat wheezing and other breathing difficulties caused lung diseases such as asthma. Aminophylline or theophylline overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of these medications. This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
Health Illustrated Encyclopedia Amitriptyline and perphenazine overdose 02/05/2009
Amitriptyline and perphenazine is a combination drug that is sometimes prescribed for patients with depression, agitation, or anxiety. Amitriptyline and perphenazine overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication. This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
Health Illustrated Encyclopedia Amitriptyline hydrochloride overdose 02/05/2009
Amitriptyline hydrochloride is a type of prescription medicine called a tricyclic antidepressant. Amitriptyline hydrochloride overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication. This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
Health Illustrated Encyclopedia Ammonia poisoning 07/20/2009
Ammonia is a strong, colorless gas. If the gas is dissolved in water, it is called liquid ammonia. Poisoning may occur if you breathe in ammonia. Poisoning may also occur if you swallow or touch products that contain very large amounts of ammonia. This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
Result Pages:
[1][2]

Find What You Need

Events
Careers
Foundation
About Us
Contact
Directions
News
Social Media Agreement
Joint Notice
Web Privacy Policy
WDH Staff Portal

Centers & Services

Cancer Center
Cardiovascular Care
Joint Replacement
Women & Children's
Physician Offices
Other Services

Conditions & Treatments

Health Library

Support Services

Support Groups
Care-Van
Dental Center
Social Work
Food & Nutrition
Integrative Wellness
Spiritual Care
Concerns & Grievances
Homecare and Hospice

For Patients

Pay Your Bill Online
Pricing Estimates
Financial Assistance
Interpreter Services
Surgery Preparation
Medical Record Request
Advance Directives
Clinical Research & Trials

For Healthcare Professionals

Work and Life
Financial Well-Being
Career and Growth

The Wentworth-Douglass Health System includes:

 

Address

Wentworth-Douglass Hospital
789 Central Avenue, Dover, NH 03820
Phone: (603) 742-5252
Toll free: 1 (877) 201-7100